| Model Number |
46727 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2020
Type of Reportable Event
Malfunction
Event or Problem Description
"i did receive a heads up from our med/surg manager last night that a couple of their users recently had been experiencing the straps on the mask breaking easily, causing an increase in usage".Incident was reported to have occurred during product use.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.
Additional Manufacturer Narrative
The product was not returned for evaluation.Lot number was not provided; therefore the device history record (dhr) evaluation was not conducted.No root cause was identified.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.